Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

This is my second time on Accutane. I am taking 20mg a day, but I have stopped because of my knees. I was only taking my second course for like 4 weeks.

The last few days my knees have been like an old creaking door when I move them back and forth. I can also feel slight rubbing at the top of the knee cap as well as the sides. It also feels spongy at times and when I squeeze the knee cap I can almost hear and feel a cringe. I also feel a slight warmth in the knees. I’ve done no exercise apart from some running 3 weeks ago but it wasn’t that that did it.

Any advice or clues to as what it is.

Thanks for any help.

Share this post


Link to post
Share on other sites

My left knee also feels spongy. However this has absolutely nothing to do with Roaccutane. I over-trained playing football and damaged it last year. If I do light jogging, the spongy feeling is ever more prevalent. Perhaps you may have done something similar?

Also, why only 20mg a day? I am on double that, and I even consider that to be low. For the drug to work effectively, daily amount is more important than a lengthy course duration.

Anyway, I suggest you go see your GP. Something like this should not be left to an internet forum or google.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×